# SDR CA190625024

- Difficulty date: June 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 860TS09Y00
- Condition: No Indication
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) LMLG GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION. NO DECLARED EMERGENCY, ALTERNATE GEAR EXTENSION CARRIED OUT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL PANEL, OPS CHECK CARRIED OUT - GOOD. A/C RTS (TC# 20190625024)
